Binge eating disorder

What is Binge eating disorder?

It is an eating disorder characterized by compulsive overeating and purging.

Questions and answers on "Binge eating disorder"

I m a 45 yr old female very obese,113 kgs, I ve diabetes since 15 yrs. lately i find my blood sugers remain high inspite of taking oral drugs and...

doctor1 MD

Hi
Thanks for using healthcare magic

I think, you need to consult a psychiatrist. In your case, obesity could be due to binge eating. You can try...

Read Full Thread   Ask a Doctor Now

Hi Doctor Rynne,
my name is Pam, I have binge eating disorder and I'm reading about Vyvanse...wondering about the efficacy of this drug on this...

doctor1 MD

Brief Answer:
Yes it has good efficacy

Detailed Answer:
Dear Pam,
Thanks for using Healthcaremagic.

Recent studies vividly established the efficacy...

Read Full Thread   Ask a Doctor Now

yes is there a medication to help cure Binge Eating Disorder ?

doctor1 MD

Brief Answer:
fluoxetine, duloxetine, topiramate.

Detailed Answer:
Hello
Welcome to HCM.

There are some medications which are claimed to be...

Read Full Thread   Ask a Doctor Now

Recent questions on  Binge eating disorder

doctor1 MD

Dear Madam, I am 27 yrs old. I stopped having my periods in 2006 for 6 mnths. I had eves care & it resumed after 6 mnths. Then when i stopped...

doctor1 MD

My friend is a nineteen year old male, and he shows definite signs of bulimia. He has lost 10 pounds in the past two weeks, throws up once a day...

doctor1 MD

I eat a lot of salty foods because I work 2 jobs and go to college. I have been trying to cut back, eating more fruits/vegs, and drink more water....

doctor1 MD

I am a 33 year old female, weighing 150 pounds, who has been binge eating almost consistently for the past 9 months. In the past 2 months I feel...

doctor1 MD

Hello, I suffer from binge eating disorder and have been suffering for years. I have been doing research on the internet that is said that Vyvanse...

doctor1 MD

i have stomach pain......due to inflamation in esophugus.....nothing seems to help......narcotics not seem to help visceral pain........have try...

doctor1 MD

Hello, I've been on 60 mg vyvanse for a while now and am experiencing extreme tiredness and lethargy by mid afternoon. The medication was...